# SDR 05FDEA02543

- Difficulty date: August 18, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Boeing 727233
- Aircraft serial: 46802
- Aircraft time: 70,386 hours, 21,559 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE AT FL 350, IN AND OUT OF POSSIBLE ICING CONDITIONS, WHEN INITIATING WING A/I ON, RECEIVED AIR SYS 3 OFF (LEVEL 1) ANNUNCIATED, WITH NR 3 BLEED (AMBER) AND NR 3 MANF (RED) LIGHTS ILLUMINATED.  QRH PROCEDURES FOLLOWED.  DIVERTED INTO TO KDEN.  RED MANF LIGHT EXTINGUISHED APPROX 10 MIN FROM LANDING MEL: RELEASED FOR SERVICE PER MEL/CDL: 30-11-01 CATEGORY: C EXPIRATION: 27AUG05 WING A/I SHUTOFF VALVES, INOP.  DO NOT OPERATE A/C IN ICING."  PERFORMED LEAK DECAY CHECK FOR NR 3 MANIFOLD OK.  CHECKED MANIFOLD FAIL DETECTOR UNIT FOR FAULTS.  REPLACED NR 3 MAN FAIL DETECTOR PRESS SWITCH AND TESTED OK TO CONTINUE.
